1. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cholesterol Powder
    CLICK HERE!
    Dismiss Notice
  3. Pau D'arco Bark
    CLICK HERE!
    Dismiss Notice
  4. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  5. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  6. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  7. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  8. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice

Vit K2 Interaction, Libido, And Eyes

Discussion in 'Ask For Help or Advice' started by Dave M, Dec 6, 2018.

  1. Dave M

    Dave M New Member

    Joined:
    Sep 12, 2018
    Messages:
    2
    Gender:
    Male
    Hi everyone, long time lurker here.

    I've found through my experimentation that Vitamin K2 mk-4 has powerful pro libido and androgenic effects for me. I've struggled for a long time with low testosterone, drive, and libido and have found mk-4 to be the single most powerful agent in improving these areas (including clomid). When taking high doses of mk-4, 45mg daily, I have a return of daily morning wood, and even wet dreams which never happen otherwise. Unfortunately, I have one major side effect which is the eye discomfort, new red veins in the whites of my eyes, and dryness. I've done some searching with no luck. Do any of you know of an interaction or process by which mk-4 could be causing these eye issues?

    Thanks everyone!
     
  2. GAF

    GAF Member

    Joined:
    Dec 28, 2014
    Messages:
    449
    Gender:
    Male
    Occupation:
    CPA
    Location:
    Dallas Texas
    Take more riboflavin.

    Try it. Its harmless. Works for me.
     
  3. Mossy

    Mossy Member

    Joined:
    Jun 2, 2017
    Messages:
    620
    Gender:
    Male
    Thanks for sharing. Maybe the K2 (mk-4) can cause clotting. If I remember correctly, it's K1 that officially contributes to clotting, but when I take K2 I get what I could describe as blood issues, which would seem to be consistent with clotting. Please note, I am a common Joe/non-scientist. I can add that, for me, lower dose K2 (1mg-5mg) does nothing for, if not hurt, libido. So, maybe it's a dose thing, and of course, an individual thing. As for the dryness, I get this as well, and feel it in the bones. Others on this forum have noted it as the effect of reducing estrogen.

    My 2 cents. Hopefully, greater minds will chime in.
     
  4. tankasnowgod

    tankasnowgod Member

    Joined:
    Jan 25, 2014
    Messages:
    1,294
    Gender:
    Male
    I have also gotten the morning wood from K2. I do think it can increase testosterone, but think the main way it helps in the first way is through improved circulation. It helps to decalcify soft tissues, including arteries and veins. I have never heard of eye discomfort before, but it could be clearing arteries and veins in the eye, which could at least explain the redness.
     
  5. Lurker

    Lurker Member

    Joined:
    Jul 11, 2017
    Messages:
    299
    Which K2 product are you using? I had the dry eyes with the DSMO version of Kuinone but no issues with the SFA/ethanol solvent.
     
  6. Mossy

    Mossy Member

    Joined:
    Jun 2, 2017
    Messages:
    620
    Gender:
    Male
    I'm not certain who you're asking, but just in case, I'm using Thorne K2.
     
  7. OP
    Dave M

    Dave M New Member

    Joined:
    Sep 12, 2018
    Messages:
    2
    Gender:
    Male
    I get the same effects from Thorne k2, haidut's kuinone, and Life Extension super K. I haven't fully tested this, but I feel the eye side effects are diminished with Vitamin A and D. I've tried riboflavin already after reading about deficiencies causing similar eye issues, but no real success there.
     
  8. baccheion

    baccheion Member

    Joined:
    Jun 25, 2017
    Messages:
    345
    Gender:
    Male
    I'd say take with vitamin D and magnesium. Eye inflammation may suggest a need for riboflavin and/or vitamin A.
     
  9. Mossy

    Mossy Member

    Joined:
    Jun 2, 2017
    Messages:
    620
    Gender:
    Male
    Vitamin A makes the dryness worse for me and is so bad it's simply unusable for me. I do take vitamin D with K2, and am currently taking the majority of both topically. I think I could say that vitamin D lessens the dryness.

    Calcium may play a role as well. Whether one needs to increase or decrease could be something to test for each individual.

    I don't have much success with magnesium (don't feel well on it), but I know I need more, and this may be the key to the balance. I'd like to try Haidut's magnesium next.

    P.S. I do remember a few years back, I took a magnesium that was the best to date for me, which is Swanson's Premium Magnesium Orotate. Though, I would like to try Haidut's first, or a glycinate version.
     
  10. gabys225

    gabys225 Member

    Joined:
    Sep 15, 2013
    Messages:
    23
    This a fascinating. I've been taking K2 and getting eyes that are deeply itchy; Which is a shame because every other benefit is a god send and exactly as described. I've been using eye drops for a few days and after reading this thread I realized sodium thiosulfate may help with calcification issues, so I've added it in to see if it can tame my itchy eyes.

    It'll also really give credence to the calcification idea so I think it's a neat experiment.
     
Loading...